# SDR AALA202409110665

- Difficulty date: September 9, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 31,153 hours, 12,797 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 202000309
- Condition: Out Of Tolerance
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT BURNS FUEL FROM RIGHT TANK WITH CENTER TANK FUEL RESULTING IN A FUEL IMBALANCE.  NUMBER 2 TANK COMPENSATOR PROBE AND RIGHT TANK NUMBER 9 PROBE TESTED OUT OF LIMITS. REMOVED AND REPLACED BOTH RIGHT COMPENSATOR PROBE (AALA202409108830), (AALA202409117224) AND RIGHT TANK NUMBER 9 PROBE (AALA202409110665). PER AMM 28-41-21. OPERTIONAL CHECK GOOD, PER AMM 28-41-00-730-801**(CLOSED).
